DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 1, 1988

  • On the set of solutions to Lipschitzian differential inclusions

    Arrigo Cellina

    Volume 1, 1988, pages 495-500

  • The functional space $C^{-1,alpha}$ and analytic semigroups

    Vincenzo Vespri

    Volume 1, 1988, pages 473-493

  • Stability and oscillation of neutral delay differential equations with piecewise constant argument

    E. C. Partheniadis

    Volume 1, 1988, pages 459-472

  • Evolution operators and strong solutions of abstract linear parabolic equations

    Paolo Acquistapace

    Volume 1, 1988, pages 433-457

  • Singular selfadjoint Sturm-Liouville problems

    A. M. Krall and A. Zettl

    Volume 1, 1988, pages 423-432

  • Tangent directions for a class of nonlinear evolution equations

    Urszula Ledzewicz-Kowalewska

    Volume 1, 1988, pages 409-422

  • Periodic boundary value problem for some Duffing equations

    Juan J. Nieto and Luis Sanchez

    Volume 1, 1988, pages 399-408

  • Conjugate points of fourth order differential equations with impulses

    Kurt Kreith

    Volume 1, 1988, pages 391-398

  • A useful characterization of Clarke derivatives

    Roberto Cominetti and Rafael Correa

    Volume 1, 1988, pages 381-390

  • On a second order periodic boundary value problem

    Dang Dinh Hai

    Volume 1, 1988, pages 377-379

  • Periodic solutions of prescribed minimal period for Hamiltonian systems: an extension of a theorem by Ekeland and Hofer to the nonconvex case

    Mario Girardi and Michele Matzeu

    Volume 1, 1988, pages 369-376

  • A nonlinear equation with piecewise continuous argument

    L. A. V. Carvalho and Kenneth L. Cooke

    Volume 1, 1988, pages 359-367

  • Some extensions of the mountain pass lemma

    Da Jun Guo, Gui Jie Qi, and Jing Xian Sun

    Volume 1, 1988, pages 351-358

  • Some discontinuous variational problems

    A. Ambrosetti and R. E. L. Turner

    Volume 1, 1988, pages 341-349

  • Concavity and monotonicity properties of solutions of Emden-Fowler equations

    Hans G. Kaper and Man Kam Kwong

    Volume 1, 1988, pages 327-340

  • Diffusion with prescribed convection in fissured media

    Jim Rulla and R. E. Showalter

    Volume 1, 1988, pages 315-325

  • Oscillation for first order linear differential equations with deviating arguments

    L. H. Erbe and B. G. Zhang

    Volume 1, 1988, pages 305-314

  • On Liouville-Green (WKB) approximation for second order linear differential equations

    Vojislav Maric and Miodrag Tomic

    Volume 1, 1988, pages 299-304

  • Applications of monotone techniques to differential equations with discontinuous right-hand side

    Seppo Heikkilä, V. Lakshmikantham, and S. Leela

    Volume 1, 1988, pages 287-297

  • Oscillations of systems of neutral differential equations

    I. Gyori and G. Ladas

    Volume 1, 1988, pages 281-286

  • Stability of the periodic solutions to fully nonlinear parabolic equations in Banach spaces

    Alessandra Lunardi

    Volume 1, 1988, pages 253-279

  • Singular solutions of Bessel's equation

    Allan M. Krall

    Volume 1, 1988, pages 251-252

  • On the innovations problem in a finitely additive white noise approach to nonlinear filtering

    Ravi R. Mazumdar and Jin H. Seo

    Volume 1, 1988, pages 231-249

  • Bounded and periodic solutions of differential equations with impulse effect in a Banach space

    D. D. Ba?nov, S. I. Kostadinov, and A. D. Myshkis

    Volume 1, 1988, pages 223-230

  • Regularization of a Sturm-Liouville problem with an interior singularity using quasiderivatives

    F. V. Atkinson, W. N. Everitt, and A. Zettl

    Volume 1, 1988, pages 213-221

  • Periodic solutions of systems of ordinary differential equations which approximate delay equations

    F. Kappel and Klaus Schmitt

    Volume 1, 1988, pages 183-212

  • A Green's function for a two-point boundary value problem in groundwater theory

    J. M. Bownds

    Volume 1, 1988, pages 173-181

  • A note on semilinear stochastic equations

    G. Da Prato and J. Zabczyk

    Volume 1, 1988, pages 143-155

  • Oscillation of Emden-Fowler systems

    Man Kam Kwong and James S. W. Wong

    Volume 1, 1988, pages 133-141

  • A diffusive epidemic model on a bounded domain of arbitrary dimension

    W. E. Fitzgibbon and J. J. Morgan

    Volume 1, 1988, pages 125-132

  • Differential equations associated with compact evolution generators

    N. H. Pavel

    Volume 1, 1988, pages 117-123

  • Differential operators and the Legendre type polynomials

    W. N. Everitt and L. L. Littlejohn

    Volume 1, 1988, pages 97-116

  • On the order of magnitude of Titchmarsh-Weyl functions

    F. V. Atkinson

    Volume 1, 1988, pages 79-96

  • On radial solutions of some semilinear elliptic equations

    Lynn Erbe and Klaus Schmitt

    Volume 1, 1988, pages 71-78

  • A random Schroedinger equation: white noise model

    A. V. Balakrishnan

    Volume 1, 1988, pages 49-70

  • Reaction-diffusion systems and vector Lyapunov functions

    V. Lakshmikantham and S. Leela

    Volume 1, 1988, pages 41-47

  • A multiplicity result for periodic solutions of higher order ordinary differential equations

    S. H. Ding and J. Mawhin

    Volume 1, 1988, pages 31-39

  • Multivalued differential equations on closed sets

    Klaus Deimling

    Volume 1, 1988, pages 23-30

  • Generalization of the Sobolev-Lieb-Thirring inequalities and applications to the dimension of attractors

    Jean-Michel Ghidaglia, Martine Marion, and Roger Temam

    Volume 1, 1988, pages Jan-21